# SDR FDEA201002180446

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: 173N210323
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER EXTERIOR SURFACE LT BONDED CONDUCTIVITY FRAME WITH LIGHT SURFACE  CORROSION BETWEEN RUDDER STA 381.269 TO STA 578.536.  CORROSION REPAIR CARRIED OUT IAW EA NR   F-5540-137419.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
